<< Previous Issue Communications of the Korean Mathematical Society (Vol. 11, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 281—538
Pseudo valuation domains
Yong-Hwan Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 281—284
Some extensions on the injective cover and precover
Sang Won Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 285—294
Notes on correct modules
Dong-Su Lee, ChulHwan Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 295—301
Notes on groups with finite base
Pan Soo Kim, YangKok Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 303—310
On regular groups over their endomorphism rings
Jae Myung Chung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 311—314
On left, right weakly prime ideals on $po$-semigroups
Sang Keun Lee, Young In Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 315—321
On complete lie superalgebras
Jang-Ho Chun, Jong-Sook Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 323—334
Finitely normal families of integer translations
Jeong-Heon Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 335—348
On a weighted hardy-sobolev space functions (I)
E. G. Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 349—357
Teichmuller extremal mappings on the unit disk
J. H. Keum, M. K. Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 359—366
A poisson equation associated with an integral kernel operator
Soon-Ja Kang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 367—375
On the Mcshane integrability
Jin Yee Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 377—383
Linear system on the Fano threefold
Dong-Kwan Shin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 385—390
Cohomology of flat vector bundles
Hong-Jong Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 391—405
On the projectively flat Finsler space with a special $(\alpha, \beta)$-metric
Byung-Doo Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 407—413
A Finsler space with a special metric function
Hong-Suh Park, Il-Young Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 415—421
The induced and intrinsic connections of Cartan type in a finslerian hypersurface
Hong-Suh Park, Ha-Yong Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 423—443
The Reidemeister numbers on transformation groups
Soo Youp Ahn, In Jae Chung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 445—455
Weak attractors and Lyapunov-like functions
Jong-Myung Kim, Young-Hee Kye, Keon-Hee Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 457—462
Seiberg-Witten invariants on connected sums of 4-manifolds
Yong Seung Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 463—469
Twisted product representation of reflected Brownian motion in a cone
Young Mee Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 471—480
Mmpp,M/G/1 retrial queue with two classes of customers
Dong Hwan Han, Yong Wan Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 481—493
A Partial proof of the convergence of the block-adi preconditioner
Sang Back Ma
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 495—501
On the $L_2(\Omega)$-error for the $P$-version under numerical quadrature rules
Ik-Sung Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 503—514
A stability analysis for hamilton-jacobi equations
Bum Il Hong, Sung Nam Ha, Gyou Bong Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 515—523
$C^1$-Bicubic spline interpolant on an irregular mesh
Byeong Chun Shin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 2, 525—538

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd